MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF180415
Medical Device Problem Codes Positioning Problem (3009); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, this was a coil embolization prior to the retroperitoneal tumor procedure, a 5fr diagnostic catheter, bishop hf(piolax) and marvel microcatheter were advanced to the target lesion (unknown artery).After 2 j&j coils, 6 p-coils and 1 d-coils (non j&j brand ) were implanted, the deltafill18 4mm x 15cm coil (dlf180415, 31178111) was used as a tenth coil.The deltafill18 coil could not be wound at the target vessel, the coil was pushed and pulled from microcatheter (mc) several times.When the coil was retracted (pulled) into the microcatheter, the coil got early detached in a place where it was not intended.The coil was retrieved from the patient¿s body with the microcatheter and collected from the microcatheter by flushing.After that, another 2 coils with the same lot and 3 p-coils were implanted, the angiography was conducted to confirm, the procedure was successfully completed.There was no impact to the patient.A continuous flush was done.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31178111 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Per the instructions for use (ifu), under fluoroscopy, deploy the detachable coil by carefully pushing the delivery tube into the proximal end of the second rhv.Continue pushing the delivery tube to position the coil within the desired vascular location.Hold the infusion catheter body in place while the coil is delivered to prevent the infusion catheter tip from moving from its intended position.The ifu cautions that repositioning the infusion catheter while the coil is deployed can lead to damage and/or premature detachment of the coil.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21403876
Report Number3008114965-2025-00134
Device Sequence Number9456057
Product Code KRD
UDI-Device Identifier10886704077206
UDI-Public(01)10886704077206(17)261031(10)31178111
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDLF180415
Device Lot Number31178111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BISHOP HF® MICROCATHETER (PIOLAX).; CARNELIAN MARVEL® MICROCATHETER (TOKAI MEDICAL).; DIAGNOSTIC CATHETER 5F (UNSPECIFIED BRAND).
Patient SexUnknown